It is currently Wed Aug 16, 2017 10:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Wed Jun 23, 2010 10:23 pm 
Offline
New Poster
New Poster

Joined: Wed Jun 23, 2010 3:14 pm
Posts: 2
SO I went in yesterday and got my first dose around 1pm, last time I had used (H) was at 3am. They told me wait about 8 hours before coming in and I now know they were wrong. It should be more like 12-24 hours. They still did the COWS spreadsheet, but what I now realize is that because I have never really had to go into full withdrawals throughout the past year of using H (3 years of using OC prior) I may have been exaggerating my symptoms. So I was inducted with 4mg (12mg total per day), took home another 8mg (4mg every 8 hours, or 2mg every 4 hours) to last me until today's appointment.
(I am participating in a clinical trial for the new bupe implants..but everyone must get stabilized on Suboxone first)

Anyway, after leaving the office I felt fine, even went into a few laughing episodes. For the car ride home I actually thought things were gonna start getting better for me. Then I got home..was supposed to be changing to get ready to go to the movies. I had a half bag leftover and I didn't even want it. I took a shower, but when I got out that's when the chills/hot flashes started coming. I started experiencing the worst anxiety ever and all I wanted to do was use. So I set one up, and spent 4 hours of anxiously trying to find any vein..but for whatever reason I just couldn't. The WDs got worse during this time. I don't know how to explain how hard/frustrating it is finding a vein when all the easy ones are used up, and you are going through hot/cold flashes, and sneezing sessions that lead to dry heaving and goosebumps. I finally gave up, took a warm bath and laid down. I was covered in blankets tossing and turning and kicking and crying and wanting to scream. I felt so dirty in my sweat. I just needed to use! I would get up periodically and try searching, no results...I took 3 hot baths/showers between more attempts before finally trying to sleep. I was dreaming about shooting up and that just made things worse. I maybe slept an hour at most.

Morning came and I put my usual order in because my appt was not until 4pm and I couldn't take it any longer.
I muscled a shot and smoked a little, just enough for the WD symptoms to subside. And they did.

I went in and took my Suboxone (4mg) at 4pm, told him how I felt yesterday/this morning prior to using and he upped my daily dose to 14/mg.
3 hours later I feel OK. I actually think I will be able to wait the whole 6 hours til my next 4mg dose, rather than 2 now and 2 in 3 hours.
I don't know if it is the drugs I used earlier keeping me feeling okay, or the Suboxone...or both. Will I go in to PWD again?

I'm wondering if anyone else who has been through this has any advice? I do want to quit using, I really wish I could've soldiered on and waited for Suboxone to start working but I really couldn't. Those PWD's were too much for me. That was the worse I have ever felt. Will my using earlier today effect the Suboxone's effectiveness? I spoke to someone who got clean off Subs and he said he had to use during the induction period too, but that once the subs worked there way into his system well enough he didn't have to use anymore. He said if I feel how I did (shitty!) and I HAVE to use, and the Sub's aren't helping yet, just smoke a lil until the sick feeling subsides. He said not to shoot.

I was worried that when I got my first Sub dose today it would put me into MORE precipitated withdrawals since I used...but I feel fine right now. So is it only when you take your first dose of Suboxone that this happens? Also, why did using help make me feel better even though I am on Suboxone - isn't it supposed to be blocked, or is it just that the Suboxone isn't worked fully into my system yet as It had only been 1 day?

I am really hoping I feel better tomorrow on ONLY Suboxone. I want this to work so badly. I hope that it was just PWD's that had me feeling so shitty yesterday and not just that the drugs aren't working for me. I had to call of work and had no energy to do anything but drag myself between bed and the bathroom/shower.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 23, 2010 10:27 pm 
Offline
New Poster
New Poster

Joined: Wed Jun 23, 2010 3:14 pm
Posts: 2
I forgot to say that I came on here looking for answers...if I should just use today and then get re-inducted tomorrow. I obviously chose to stick it out with the subs even though I used a little, not knowing if it would make me more sik-but so far it has not.

Anyone else ever try reading through these forums while in fullblown WD? Not fun


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 24, 2010 8:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Miss G and welcome to the forum. I'm really sorry your induction isn't going well. Unfortunately I honestly don't know if any of us can guide you in the right direction. Dr. Junig may be the only one here who is qualified. Have you discussed this fully with the doctor? Did you tell him you used on your first day? I know you probably don't want to, but it's my opinion that you need a doctor's guidance on this one.

Of the few people I've read about that took sub too early and went into P/W's, most of them felt better over time. Of course everyone is different - if I recall correctly some people felt better in a day or two, some only after several days. I'm not a doctor, but it's my opinion that using in between sub doses may only serve to extend your suffering. You may just have to wait it out until the sub gets "settled" into your receptors. Since pot isn't going to bind to your opiate receptors, I don't think that will do any harm, but it will compromise your your recovery. But that's just my take on it. When I started suboxone I had to give up smoking pot, too.

I'm so sorry I can't give you anything concrete to help you out. I hope things get smoother for you very soon. Hang in there and if you're up to it, keep us posted on how you're doing. And again, welcome to the forum. I hope you find as much support here as I have.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jun 24, 2010 10:49 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Oh, boy, that's a tough situation to be in. My advice would be to try as hard as you can to hang in there and let the suboxone fill your receptors. Eventually, the bupe WILL make you feel better. And now that you've actually started taking the bupe, that H is going to become completely ineffective very soon. Bupe binds to the receptors with incredibly strong affinity......it seems that you may not have waited long enough to induct and that you also (and this is pure opinion, nothing more) were inducted at a dose that was not adequate.

I am a forum IV user of H as well, although I have not done any IV drugs in a LONG time, when I inducted on suboxone I was crunching up about 150mg to 200mg daily of oxycontin and it required about 16mg of suboxone for me to feel relatively good. However, I was in ACUTE withdrawal when I inducted, having had NO oxy for almost 48 hours prior to induction....and I believe that makes a big difference.......

Time is now your friend. Keep taking the bupe as directed and I am pretty sure that you WILL start to feel better as time goes by.

Please let us know how you're doing, ok?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 24, 2010 4:20 pm 
Hi Miss G and welcome. Sorry you're going through a tough time. It sounded from your story that you weren't experiencing PW's because you left the office feeling good. It's my understanding that PW's kick in pretty quickly after dosing. I'm thinking that you just hadn't taken enough sub to stop the withdrawals. I think you said the doc sent you home with another 8mg, but I wasn't clear if you took it or not. I guess if you thought you were in PW you didn't. Anyway, hopefully by now you have met with your doctor again and have been able to get to a dose that has sufficiently bound to your receptors. If that's the case, doing any more h will have no effect as the sub will block it. Hope things are going better. Please let us know how you're doing.
Lilly


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group